Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Head ache, dizzy, needles and pins sensation on tongue, on anti depressants. Suggestions?

I have constant head ache, I stay tired and do not have any energy. I have a needle and pin sensation on my tongue and I feel dizzy. This is about 24hrs per day the last three weeks, My GP just give me more and more anti depresants and I do not think that is the problem. I can not concentrate . The left side of my hand and arm also gets needles and pins as a normal situation??? I can not keep on feeling like this and no one seems to think it is serious
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
It have been better ,if you have mentioned your age and sex .
Age is important as certain disease like dizziness, headache related to age.
Sex is important as certain pin & needle sensation over tongue may be due to hormonal imbalance in female.
If you are female (>40 years) then get in blood for estrogen level .
If you are male ( >50 years) then get in blood pressure examination .
Tension may be the reason of this sort of symptoms.
In my opinion mention all reports about you & your disease .
Good luck. Dr. HET
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor